Characterization of Siegel cusp forms by the growth of their Fourier coefficients


Böcherer, Siegfried ; Das, Soumya


DOI: https://doi.org/10.1007/s00208-013-0997-z
URL: http://link.springer.com/article/10.1007%2Fs00208-...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Mathematische Annalen
Volume: 259
Issue number: 1/2
Page range: 169-188
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0025-5831 , 1432-1807
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Böcherer, Siegfried ; Das, Soumya (2014) Characterization of Siegel cusp forms by the growth of their Fourier coefficients. Mathematische Annalen Berlin [u.a.] 259 1/2 169-188 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item